MathSciNet Relay Station
MathSciNet bibliographic data
MR336426 47B35
Kozak, A. V. The reduction method for multidimensional discrete convolutions. (Russian) Mat. Issled. 8 (1973), no. 3(29), 157–160, 184.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement